Publications

Search
Author Keyword Title Type [ Year(Asc)]
Accepted
Hare, K. E. , Hare, K. G. , & Simms, G. . (Accepted). Local dimensions of measures of finite type III - Measures that are not equicontractive. Journal of Mathematical Analysis and Applications. Retrieved from https://arxiv.org/abs/1705.01395
Hare, K. E. , Hare, K. G. , & Ng, M. K. S. . (Accepted). Local dimensions of measures of finite type II - Measures without full support and with non-regular probabilities. Canadian Journal of Mathematics. Retrieved from http://arxiv.org/abs/1603.02244
Hare, K. E. , Hare, K. G. , & Matthews, K. R. . (Accepted). Local dimensions of measures of finite type on the torus. Asian Journal of Mathematics. Retrieved from http://arxiv.org/abs/1607.03515
Hare, K. G. , & Sidorov, N. . (Accepted). A lower bound for the dimension of Bernoulli convolutions. Exp. Math.. Retrieved from http://arxiv.org/abs/1609.02131
2016
Bell, J. P. , Coons, M. , & Hare, K. G. . (2016). Growth degree classification for finitely generated semigroups of integer matrices. Semigroup Forum, 92, 23-44. Retrieved from http://link.springer.com/article/10.1007/s00233-015-9725-1
Hare, K. G. , & McKay, G. . (2016). Some properties of even moments of uniform random walks. INTEGERS: The Electronic Journal of Combinatorial Number Theory. Retrieved from http://www.integers-ejcnt.org/vol16.html
Hare, K. G. , & Sidorov, N. . (2016). Two-dimensional self-affine sets with interior points, and the set of uniqueness. Nonlinearity, 29, 1–26. Retrieved from http://dx.doi.org/10.1088/0951-7715/29/1/1
Hare, K. E. , Hare, K. G. , & Matthews, K. R. . (2016). Local dimensions of measures of finite type. J. Fractal Geom., 3, 331-376. Retrieved from http://arxiv.org/abs/1504.00510
2015
Hare, K. G. . (2015). Base-d expansions with digits 0 to q-1. Exp. Math., 24(3), 295–303. doi:10.1080/10586458.2014.990119
Hare, K. G. , & Sidorov, N. . (2015). Multidimensional self-affine sets: non-empty interior and the set of uniquenes. Studia Math., 229, 223-232. Retrieved from http://arxiv.org/abs/1506.08714
2014
Hare, K. G. , & Sidorov, N. . (2014). On cycles for the doubling map which are disjoint from an interval. Monatsh. Math., 175(3), 347–365. doi:10.1007/s00605-014-0646-y
Bell, J. P. , Coons, M. , & Hare, K. G. . (2014). The minimal growth of a k-regular sequence. Bull. Aust. Math. Soc., 90(2), 195–203. doi:10.1017/S0004972714000197

Pages